Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So iv'e been on accutane for nearly 3 weeks now and I haven't noticed any improvement at all. No dryness, no side effects at all. However my skin is the worst I have ever seen it. Like, I can count now about 15 large, painful red cysts that honestly look like I have a disease. Now I have never suffered form this many cysts at any point in my life - and the problem is they don't seem to heal, they just linger and get bigger. With pus and all kinds of gunk in them.

Now I know that the intial breakout is bad, and you are supposed to get it whilst on accutane and im not sure if this is my IB now - however is this normal? Like literally every single spot I get is turning into large painful cysts, literally every single spot that forms. That's never happened to me ever before and I honestly can't control any of them and everything I currently put on there to calm it seems to do nothing.

Would accutane be the probable cause of this? I really hope so.

Share this post


Link to post
Share on other sites

Hi there. I feel your struggle. I'm on month 2.5 of Accutane and a little over a week ago my skin just broke out into tens of huge cysts. It's the worst my skin has ever been in my life and I've been so depressed and embarrassed. I've desperately looked at all kinds of forums trying to get reassurance that this is normal, and I was relieved to find that a lot of people experience this. Like you, I'm also getting the cysts, and I feel like they're getting bigger and more painful each day :(. I think the key is being patient and sticking it out. What you're describing sounds like its a normal Accutane reaction. I know someone in my class who was on Accutane and she said her skin was just getting progressively worse the first few months until it started to get better around month 4. Hang in there! It will get better, it just may take a few months!

Share this post


Link to post
Share on other sites

It will get better. How long will it take you to get past this stage depends on many factors (mainly the dose you're currently taking, of course), but you'll soon be clear.

Share this post


Link to post
Share on other sites

your skin will look great come soon in time, you just have to trust the process! An initial breakout like what you describe is very normal and actually shows the accutane is working! My Skin did the same thing for about four months before clearing up dramatically . I understand the struggle; just one your best to be patient!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×